# SDR VNAA202202071112

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 16,154 hours, 14,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 20131A
- Part serial: 109942
- Condition: Faulty
- Location: 200
- Part time: 19,316 hours, 16,203 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP / REMOVED & REPLACED EPSU BATTERY PACK IAW CRJ900 AMM 33-51-17-000/400-801. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
